Massachusetts, 2007Winter Storm in Massachusetts, March 2, 2007
March 2, 2007 · NWS ALY · 1 event in 1 county or zone
Low pressure developed over the mid Mississippi Valley on Thursday morning, March 1st, and then intensified, while reaching the western Great Lakes by Thursday evening. A warm front attached to this low approached eastern New York and western New England from the south late Thursday night, accompanied by a mixture of snow and sleet.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Low pressure developed over the mid Mississippi Valley on Thursday morning, March 1st, and then intensified, while reaching the western Great Lakes by Thursday evening. A warm front attached to this low approached eastern New York and western New England from the south late Thursday night, accompanied by a mixture of snow and sleet. Another low pressure system developed along the approaching warm front over eastern Maryland by Friday morning, March 2nd, which then strengthened and tracked northeast, reaching the northern New England coast by Friday evening. |As warm air aloft moved into the region, while cold and dry air lingered near the surface, a significant mixture of sleet and freezing rain occurred over southern Berkshire county. Ice accretions slightly in excess of one half of an inch led to downed tree limbs and powerlines across portions of southern Berkshire county, as well as subsequent power outages. |This storm had an adverse impact on travel across the region during Friday, particularly during the early morning hours.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before the first event at Mar 1, 9:15 PM EST, 2 hours 45 minutes earlier.
Area forecast discussion, Mar 1, 9:15 PM EST, 2 hours 45 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBANY NY
915 PM EST THU MAR 1 2007
.SHORT TERM /REST OF TONIGHT/...
HAVE UPDATED FORECAST TO BACK OFF ON TIMING OF ONSET OF PCPN BY A
FEW HOURS DUE TO VERY DRY LOW LEVELS AS INDICATED BY SURFACE OBS AND
KALY 00Z SOUNDING. HAVE ALSO ISSUED A WINTER WEATHER ADVISORY FOR
MID HUDSON VALLEY AND LITCHFIELD COUNTY AS TEMPS WILL BE COLD
ENOUGH AT ONSET FOR SOME FREEZING RAIN IN THOSE AREAS UNTIL LATE
TONIGHT. OTHER THAN THESE TWO CHANGES LEFT REMAINDER OF PREVIOUS
FORECAST IN TACT. STILL LOOKS LIKE BULK OF PCPN WILL BE A WINTRY MIX
AND STILL A FLOOD THREAT FOR SOUTHEAST PORTION OF FA.
&&
.PREV DISCUSSION...
/ISSUED 445 PM EST THU MAR 1 2007/
SYNOPSIS...
DEEP 500 HPA TROF DIGGING FROM CANADIAN ROCKIES INTO THE PLAINS
STATES WITH A BROAD RIDGE OVER THE EASTERN STATES AND A SECOND
RIDGE OFF THE PACIFIC COAST. DEEP SURFACE LOW IN THE MISSISSIPPI
VALLEY WITH STATIONARY FRONT EXTENDING EAST TO NEW JERSEY AND
OUT TO SEA. LARGE AMOUNT OF MOISTURE IN AIRMASS OVER SOUTHEASTERN
STATES WITH DEWPOINTS IN THE MID 50S FROM WRN TENN EAST TO GEORGIA
COAST VS TEMPS IN THE SINGLES AND LOW TEENS EXTENDING FROM LAKE
SUPERIOR SE TO NEW ENGLAND. LARGE AREA OF PW VALUES ACROSS THE
SOUTHEASTERN STATES OF 1 TO 1.4 INCHES AND 175 TO 230 PERCENT
OF NORMAL. IN SHORT...ALL THE INGREDIENTS FOR A WINTER STORM
WITH JUST ABOUT ALL TYPES OF PRECIPITATION.
SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
A SIGNIFICANT MULTIHAZARD WINTER STORM WILL AFFECT THE REGION LATE
TONIGHT AND FRIDAY. WE MOSTLY WENT WITH THE GFS MODEL WHICH DID
SLIGHTLY LOWER PRECIPITATION AMOUNTS...AND USED SOME THICKNESS
GRIDS TO GO WITH PRECIPITATION TYPES. THE MAIN CHANGE FROM THE
PREVIOUS IS THAT WARMER AIR ALOFT GETS FARTHER WEST AND NORTH...
WHICH WILL INCREASE THE POSSIBILITY OF FREEZING RAIN AND SLEET.
WE ALSO INCREASED THE AMOUNT OF SNOW AND SLEET OVER THE HIGHER
TERRAIN EAST OF ALBANY...PARTICULARLY IN VERMONT AND WESTERN
MASSACHUSETTS. THE INCREASED SNOW AND SLEET OVER THE HIGHER
BERKSHIRES HAS RESULTED IN A WINTER STORM WARNING FOR BERKSHIRE
COUNTY ALTHOUGH THE MORE HEAVILY POPULATED HOUSATONIC VALLEY
WILL BE BELOW WARNING THRESHOLDS. WE ALSO WENT WITH A WINTER
STORM WARNING FOR SOUTHERN HERKIMER COUNTY MOSTLY DUE TO THE
EXPECTED AMOUNT OF ICE AS WELL AS SNOW AND SLEET. WE KEPT
THE WINTER STORM WARNING IN EFFECT WHERE IT HAD ALREADY BEEN
ISSUED...AND WENT WITH A WINTER WEATHER ADVISORY FOR THE
REMAINDER OF OUR AREA EXCEPT FOR EASTERN ULSTER...ALL OF
DUTCHESS...AND LITCHFIELD COUNTIES. IN THOSE AREAS WE ARE
LOOKING FOR 2 TO 7 INCHES OF SNOW...SLEET...AND ICE. WE HAVE
ALSO CONTINUED THE FLOOD WATCH FOR ULSTER...DUTCHESS...AND
LITCHFIELD COUNTIES DUE TO THE POSSIBILITY A SIGNIFICANT
AMOUNT OF THE PRECIPITATION COULD FALL AS RAIN...AND THERE
IS NOT ONLY LESS SNOW ON THE GROUND IN THOSE AREAS...BUT THE
SNOW THAT IS THERE HAS A HIGH WATER CONTENT...ESPECIALLY IN
WESTERN CONNECTICUT. CURRENT NCEP AND GFS PLACE THE TRIPLE
POINT OF THE OCCLUSION NEAR BALTIMORE FRIDAY MORNING...MOVE
IT TO THE NEW YORK/CONNECTICUT BORDER BY MIDDAY FRIDAY...AND
THEN MOVE IT OUT TO SEA WITH A SURFACE LOW TO THE WEST NEAR
THE NEW HAMPSHIRE COAST BY FRIDAY EVENING. IN THE MEANTIME
THE FORMER PRIMARY LOW SLOWLY WEAKENS AS IT SLOWLY MOVES FROM
WISCONSIN TO THE LOWER PENINSULA OF MICHIGAN. THE UPPER TROF
SLOWLY MOVES ACROSS THE REGION SATURDAY RESULTING IN LOTS OF
CLOUDS AND LINGERING PRECIPITATION ACROSS THE REGION WITH
THE HIGHEST LIKLIHOOD OVER THE ADIRONDACKS. HAVE HELD FAIRLY
CLOSE TO THE GFS/MOS FOR HIGH AND LOW TEMPERATURES BUT HAVE
SET THE LOW FOR TONIGHT FOR LATE THIS EVENING AND TEMPERATURES
AND DEWPOINTS SLOWLY RISING OVERNIGHT. THE THREAT OF PRECIP
LINGERS THROUGH SATURDAY NIGHT WITH A FLOW OF COOL AND MOIST
AIR AROUND THE NORTH SIDE OF THE LOW ALTHOUGH AMOUNTS WILL
BE VERY LIGHT...AND IT SHOULD PRETTY MUCH BE ALL SNOW.
LONG TERM SUNDAY THROUGH WEDNESDAY/...
A CHANCE FOR SNOW LINGERS SUNDAY AS AN UPPER TROF SLOWLY ROTATES
THROUGH. A STRONG HIGH IN CENTRAL CANADA EDGES SOUTH RESULTING
IN A COLD FRONT PASSING THROUGH THE REGION LATE MONDAY. THE
COLD AIR MASS WILL BUILD INTO THE REGION MONDAY NIGHT AND IT
SHOULD DOMINATE OUR WEATHER THE REST OF THE WEEK. A NORTHWEST
FLOW OF COLD AIR ACROSS THE GREAT LAKES MAY BRING ABOUT SOME
CLOUDS AND A CHANCE OF SNOW SHOWERS ACROSS THE UPPER MOHAWK
VALLEY AND THE WESTERN PARTS OF THE ADIRONDACKS AND CATSKILLS.
THE HUDSON VALLEY AND ADJACENT PARTS OF NEW ENGLAND SHOULD
ENJOY DRY AND MOSTLY SUNNY...IF COLD...WEATHER.
AVIATION /06Z THU TO 06Z FRI/...
VFR CONDITIONS WILL CONTINUE AT KGFL/KALB/KPOU FOR THE REST OF THIS
AFTERNOON. SNOW MOVES INTO THE REGION THIS EVENING...WITH CEILINGS
AND VISIBILITIES DROPPING TO IFR BY MIDNIGHT. PRECIPITATION WILL
TRANSITION TO SLEET AND FREEZING RAIN IN POU TOWARD MIDNIGHT...AND
BEFORE SUNRISE IN ALB. TRANSITION TO SLEET IN GFL MID MORNING.
SLEET DOMINATES TOMORROW MORNING IN ALB...WITH SOME FREEZING RAIN
MIXED IN. SNOW AND SLEET DOMINATES GFL TOMORROW MORNING WITH A
LITTLE FREEZING RAIN. GENERAL RAIN IN POU AFTER SUNRISE. CEILINGS
AND VISIBILITIES WILL REMAIN IFR THROUGH TOMORROWM MORNING.
SURFACE WINDS WILL BE LIGHT NORTH TO NORTHEAST THIS
EVENING...SHIFTING TO EAST THROUGH THE MORNING. WINDS WILL INCREASE
TO AROUND 15 KT FROM AROUND SUNRISE THROUGH THE MORNING.
HYDROLOGY...
CURRENT SNOW DEPTHS RANGE FROM 4 TO 8 INCHES ACROSS THE SOUTHERN HSA
/EXCEPT NEAR TWO FEET IN THE CATSKILLS/ TO 30 TO 40 INCHES IN THE
ADIRONDACKS. SNOW WATER EQUIVALENTS RANGE FROM LESS THAN AN INCH IN
EXTREME SOUTHEAST HSA...TO AROUND 4 TO 5 INCHES IN THE CATSKILLS...
TO NEAR 7 INCHES IN THE ADIRONDACKS. SNOW DENSITY ACROSS THE HSA IS
ABOUT 25 PERCENT...WITH 50 PERCENT THE CRITICAL LEVEL.
A COMPLEX STORM SYSTEM HAS THE POTENTIAL TO BRING SIGNIFICANT
PRECIPITATION TO THE ENTIRE AREA THURSDAY NIGHT INTO FRIDAY. ONE TO
A LITTLE OVER TWO INCHES OF QPF IS FORECAST ACROSS MUCH OF THE
AREA...WITH THE HIGHEST AMOUNTS IN AREAS THAT COULD EXPERIENCE
THUNDERSTORMS. HOWEVER...PRECIPITATION TYPES WILL BE DIFFICULT TO
FORECAST...WITH A COMBINATION OF SNOW...SLEET...FREEZING RAIN AND
RAIN. THE BEST CHANCE FOR MIXED PRECIPITATION TO LINGER WELL INTO
FRIDAY WILL BE FROM ALBANY NORTHWARD. A QUICKER TRANSITION TO RAIN
IS EXPECTED ACROSS THE SOUTH. SINCE A WINTRY MIX WILL BE THE
PREDOMINANT PRECIP TYPE FOR MOST OF THE TIME ACROSS MUCH OF THE CWA
/ESPECIALLY THURSDAY NIGHT/...FLOODING POTENTIAL SHOULD BE LIMITED.
HOWEVER...FROM THE SOUTHERN CATSKILLS TO THE MID HUDSON VALLEY AND
LITCHFIELD COUNTY...WHERE MOSTLY RAIN IS EXPECTED... ONE TO TWO
INCHES OF RAIN ON TOP OF THE SNOW COVER MAY RESULT IN LOCALIZED
FLOODING. TEMPERATURES AND DEW POINTS ARE EXPECTED TO EXCEED 40
DEGREES DURING MUCH OF THE DAYTIME FRIDAY...CONTRIBUTING TO
SNOWMELT...AND PERHAPS BREAKING UP RIVER ICE...CONTRIBUTING TO ICE
JAM POTENTIAL. DUE TO THE THE LOCALIZED FLOOD THREAT...A FLOOD WATCH
HAS BEEN ISSUED FOR ULSTER...DUTCHESS AND LITCHFIELD COUNTIES.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR CTZ001-013.
WINTER WEATHER ADVISORY UNTIL 6 AM EST FRIDAY FOR CTZ001-013.
MA...WINTER STORM WARNING UNTIL 6 PM EST FRIDAY FOR MAZ001-025.
NY...FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR NYZ063>066.
WINTER WEATHER ADVISORY UNTIL 6 PM EST FRIDAY FOR NYZ039-040-
047>054-058>061-063.
WINTER WEATHER ADVISORY UNTIL 6 AM EST FRIDAY FOR NYZ064>066.
WINTER STORM WARNING UNTIL 6 PM EST FRIDAY FOR NYZ032-033-038-
041>043-082>084.
VT...WINTER STORM WARNING UNTIL 6 PM EST FRIDAY FOR VTZ013>015.
&&Hazardous weather outlook, Mar 1, 8:23 PM EST, 3 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
823 PM EST THU MAR 1 2007
MAZ001-025-NYZ032-033-038-041>043-082>084-VTZ013>015-021200-
NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-
SOUTHERN HERKIMER-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
823 PM EST THU MAR 1 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
MASSACHUSETTS...THE WESTERN ADIRONDACKS...LAKE GEORGE SARATOGA
REGION AND WESTERN MOHAWK VALLEY OF EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.
.DAY ONE...TONIGHT
A WINTER STORM WARNING IS IN EFFECT...PLEASE REFER TO THE WINTER
STORM WARNING STATEMENT FOR DETAILS.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM
FRIDAY...PLEASE REFER TO THE WINTER STORM WARNING STATEMENT FOR DETAILS.
.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER SPOTTERS
ARE REQUESTED TO REPORT SNOWFALL ACCUMULATIONS OF 2 INCHES OR
MORE...SLEET ACCUMULATIONS OF 2 INCHES OR MORE AND ANY REPORTS OF
FREEZING RAIN AS WELL AS ICE ACCUMULATIONS. IN ADDITION SPOTTERS
ARE REQUESTED TO REPORT ANY TREES...TREE LIMBS...POWERLINES OR
POWER POLES AS WELL AS OTHER STRUCTURAL DAMAGE WHICH MAY BE CAUSED
BY THE STORM. REPORTS SHOULD BE SENT TO THE NATIONAL WEATHER
SERVICE VIA NYSPIN LSR...TELEPHONE OR THE SEVERE WEATHER REPORT
FORM ON THE INTERNET.
NYZ039-040-047>054-058>061-021200-
SOUTHERN FULTON-MONTGOMERY-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-
EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-
823 PM EST THU MAR 1 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GREATER CAPITAL
DISTRICT...EASTERN MOHAWK VALLEY...NORTHERN AND CENTRAL CATSKILLS
AND TACONICS OF EAST CENTRAL NEW YORK.
.DAY ONE...TONIGHT
A WINTER WEATHER ADVISORY IS IN EFFECT...PLEASE REFER TO THE
WINTER WEATHER ADVISORY STATEMENT FOR DETAILS.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THE WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM FRIDAY...PLEASE
REFER TO THE WINTER WEATHER ADVISORY STATEMENT FOR DETAILS.
.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER SPOTTERS
ARE REQUESTED TO REPORT SNOWFALL ACCUMULATIONS OF 2 INCHES OR
MORE...SLEET ACCUMULATIONS OF 2 INCHES OR MORE AND ANY REPORTS OF
FREEZING RAIN AS WELL AS ICE ACCUMULATIONS. IN ADDITION SPOTTERS
ARE REQUESTED TO REPORT ANY TREES...TREE LIMBS...POWERLINES OR
POWER POLES AS WELL AS OTHER STRUCTURAL DAMAGE WHICH MAY BE CAUSED
BY THE STORM. REPORTS SHOULD BE SENT TO THE NATIONAL WEATHER
SERVICE VIA NYSPIN LSR...TELEPHONE OR THE SEVERE WEATHER REPORT
FORM ON THE INTERNET.
NYZ063-021200-
WESTERN ULSTER-
823 PM EST THU MAR 1 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHEAST CATSKILLS OF
EAST CENTRAL NEW YORK.
.DAY ONE...TONIGHT
A WINTER WEATHER ADVISORY IS IN EFFECT...PLEASE REFER TO THE
WINTER WEATHER ADVISORY STATEMENT FOR DETAILS.
A FLOOD WATCH IS IN EFFECT...PLEASE REFER TO THE FLOOD WATCH
STATEMENT FOR DETAILS.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM FRIDAY...PLEASE
REFER TO THE WINTER WEATHER ADVISORY STATEMENT FOR DETAILS.
A FLOOD WATCH REMAINS IN EFFECT UNTIL 6 PM FRIDAY...PLEASE REFER TO THE
FLOOD WATCH STATEMENT FOR DETAILS.
.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER SPOTTERS
ARE REQUESTED TO REPORT SNOWFALL ACCUMULATIONS OF 2 INCHES OR
MORE...SLEET ACCUMULATIONS OF 2 INCHES OR MORE AND ANY REPORTS OF
FREEZING RAIN AS WELL AS ICE ACCUMULATIONS. IN ADDITION SPOTTERS
ARE REQUESTED TO REPORT ANY TREES...TREE LIMBS...POWERLINES OR
POWER POLES AS WELL AS OTHER STRUCTURAL DAMAGE WHICH MAY BE CAUSED
BY THE STORM. RAINFALL REPORTS OF 1 INCH OR MORE...BANKFULL OR
NEAR BANKFULL STREAMS AND RIVERS....OBSERVED FLOODING AND ANY ICE
JAMS SHOULD ALSO BE REPORTED. REPORTS SHOULD BE SENT TO THE
NATIONAL WEATHER SERVICE VIA NYSPIN LSR...TELEPHONE...THE SEVERE
WEATHER REPORT FORM AND OR RIVER ICE REPORT FORM ON THE INTERNET.
CTZ001-013-NYZ064>066-021200-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-
823 PM EST THU MAR 1 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CONNECTICUT AND THE MID HUDSON VALLEY OF EAST CENTRAL NEW YORK.
.DAY ONE...TONIGHT
A WINTER WEATHER ADVISORY IS IN EFFECT...PLEASE REFER TO THE
WINTER WEATHER ADVISORY STATEMENT.
A FLOOD WATCH IS IN EFFECT...PLEASE REFER TO THE FLOOD WATCH
STATEMENT FOR DETAILS.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
A FLOOD WATCH REMAINS IN EFFECT UNTIL 6 PM FRIDAY...PLEASE REFER TO THE
FLOOD WATCH STATEMENT FOR DETAILS.
.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER SPOTTERS
ARE REQUESTED TO REPORT SLEET ACCUMULATIONS OF 2 INCHES OR MORE
AND ANY REPORTS OF FREEZING RAIN AS WELL AS ICE ACCUMULATIONS. IN
ADDITION SPOTTERS ARE REQUESTED TO REPORT ANY TREES...TREE
LIMBS...POWERLINES OR POWER POLES AS WELL AS OTHER STRUCTURAL
DAMAGE WHICH MAY BE CAUSED BY THE STORM. RAINFALL REPORTS OF 1
INCH OR MORE...BANKFULL OR NEAR BANKFULL STREAMS AND
RIVERS....OBSERVED FLOODING AND ANY ICE JAMS SHOULD ALSO BE
REPORTED. REPORTS SHOULD BE SENT TO THE NATIONAL WEATHER SERVICE
VIA NYSPIN LSR...TELEPHONE...THE SEVERE WEATHER REPORT FORM AND OR
RIVER ICE REPORT FORM ON THE INTERNET.
Winter Storm, Southern Berkshire
- When
- March 2, 12:00 AM EST to 12:00 PM EST
- Where
- Southern Berkshire forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 42.371, -73.206 (the zone’s center; the record gives no point)
A mix of sleet and freezing rain started during the early morning hours of Friday, and persisted through Friday morning, before changing to plain rain by midday Friday.|Ice accretions of up to one half of an inch led to some downed tree limbs and power lines across the higher elevations of southern Berkshire county, and subsequent scattered power outages.|This storm had an adverse impact on travel and commerce during Friday morning.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Blizzard in North Dakota, March 2, 20072 deaths · 3 injured · $15,000 · 18 events
- Blizzard and Extreme Cold in Illinois, March 2 to 3, 20071 death · 4 events
- Flash Flooding in Ohio, March 2, 2007$150,000 · 2 events
- Wildfire in Florida, March 2, 2007$150,000 · 1 event
- Winter Storm and Flooding in Massachusetts, March 2, 2007$75,000 · 5 events
- Flooding in West Virginia, March 2, 2007$75,000 · 2 events
- Winter Storm in Vermont, March 2, 2007$50,000 · 8 events
- Tornadoes and Damaging Winds in Florida, March 2, 2007$40,000 · EF0 · 9 events
- Winter Storm in Vermont, March 2, 2007$35,000 · 8 events
- Flooding in Rhode Island, March 2, 2007$40,000 · 4 events
- Blizzard in South Dakota, March 2 to 3, 200726 events
- Winter Weather in Wisconsin, March 2, 200721 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 16049.